# SDR SWIA201333465

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 36,270 hours, 30,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Misaligned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE FOR LT MAIN GEAR.  RAN QRH.  GEAR DOWN & LOCKED.  STRAIGHTENED AND REALIGNED LT UPLOCK SENSOR TARGET,  TORQUED AND COTTER PINNED TARGET.  PERFORMED EMERGENCY EXTENSION AND NORMAL RETRACTION/EXTENSIONS.  OPS CHECKED GOOD.
